# SDR AALA202305101971

- Difficulty date: April 21, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 39,969 hours, 4,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER FLAP EXTENSION FOR A CHECK PRE DOCKING, FOUND AN ARC SHAPE 35 INCHES BY 5/3 INCH DELAMINATION AT LEFT WING AFT FLAP UPPER SKIN. **SUPPLEMENTAL REPORT FOR AALA202304241971: REMOVED AND REPLACED LEFT INBOARD TRAILING EDGE AFT FLAP** (CLOSED)
